Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Departament de Matemàtiques

Total activitats: 817
  • Asadipour, Nina
    (fins 2016-03-06)
  • De La Torre Pedraza, Azahara
    (fins 2016-11-30)
  • Delgado Rodriguez, Jorge
    (fins 2016-03-11)
  • Diego Gutierrez, Victor
    (fins 2016-11-30)
  • Esque Miro, Pilar
    (fins 2016-09-30)
  • Garrido Serrano, Jose Luis
    (fins 2016-08-31)
  • Grau Sanchez, Miguel
    (fins 2016-12-31)
  • Kiesenhofer, Anna
    (fins 2016-11-30)
  • Lopez Platon, Eric
    (fins 2015-12-31)
  • Macia Jove, Ramon
    (fins 2017-01-31)
  • Mas Blesa, Albert
    (fins 2017-01-31)
  • Moreno Moreno, José Miguel
    (fins 2016-08-31)
  • Prieto Martinez, Pedro Daniel
    (fins 2015-12-31)
  • Ramos Garrido, Lander
    (fins 2016-11-30)
  • Shao, Yixie
    (fins 2016-11-23)
  • Sobrevilla Frison, Pilar
    (fins 2017-01-31)
  • Somoza Henares, Anna
    (fins 2017-02-16)
  • Vilaltella Castanyer, Joan
    (fins 2015-12-31)

Producció científica

1 a 50 de 817 resultats
 
  • A unified approach to explain contrary effects of hysteresis and smoothing in nonsmooth systems

     Bonet, C.; Martinez-seara, Tere; Fossas, E.; Jeffrey, M.
    Communications in nonlinear science and numerical simulation
    Vol. 50, p. 142-168
    DOI: 10.1016/j.cnsns.2017.02.014
    Data de publicació: 2017-09-01
    Article en revista
  • Generalization of Roth's solvability criteria to systems of matrix equations

     Dmytryshyn, A.; Futorny, V.; Klymchuk, T.; Sergeichuk , V.
    Linear algebra and its applications
    Vol. 527, p. 1-11
    DOI: 10.1016/j.laa.2017.04.011
    Data de publicació: 2017-08-15
    Article en revista
  • On (non-)exponential decay in generalized thermoelasticity with two temperatures

     Leseduarte, M. C.; Quintanilla, R.; Racke, R.
    Applied mathematics letters
    Vol. 70, p. 18-25
    DOI: 10.1016/j.aml.2017.02.020
    Data de publicació: 2017-08
    Article en revista
  • A new labeling construction from the -product

     López, S.C.; Muntaner-Batle, F.A.; Prabu, M.
    Discrete mathematics
    Vol. 340, num. 8, p. 1903-1909
    DOI: 10.1016/j.disc.2017.03.022
    Data de publicació: 2017-08-01
    Article en revista
  • Minimal representations for majority games

     Freixas, J.; Molinero, X.; Roura, S.
    Computation and Logic in the Real World; Third Conference on Computability in Europe (CiE2007)
    p. 297-306
    DOI: 10.1007/978-3-540-73001-9_31
    Data de presentació: 2017-06
    Presentació treball a congrés
  • Full analysis of small hypercycles with shortcircuits in prebiotic evolution

     Lazaro, J. Tomás; Guillamon, A.; Fontich, E.; Sardañés, J.
    Physica. D, Nonlinear phenomena
    Vol. 347, p. 90-108
    DOI: 10.1016/j.physd.2016.12.004
    Data de publicació: 2017-05-15
    Article en revista
  • Enhanced goal-oriented error assessment and computational strategies in adaptive reduced basis solver for stochastic problems

     Serafin, K.; Magnain, B.; Florentin, E.; Pares, N.; Diez, P.
    International journal for numerical methods in engineering
    Vol. 110, num. 5, p. 440-466
    DOI: 10.1002/nme.5363
    Data de publicació: 2017-05-04
    Article en revista
  • Using the multilinear extension to study some probabilistic power indices

     Freixas, J.; Pons, M.
    Group decision and negotiation
    Vol. 26, num. 3, p. 437-452
    DOI: 10.1007/s10726-016-9514-6
    Data de publicació: 2017-05-01
    Article en revista
  • Weakly Hamilltonian actions  Accés obert

     MARTINEZ, D.; Miranda, E.
    Journal of geometry and physics
    Vol. 115, p. 131-138
    DOI: 10.1016/j.geomphys.2016.04.022
    Data de publicació: 2017-05
    Article en revista
    Accés al text complet
  • Automatic recognition system of peripheral blood cell images using deep features

     Acevedo, A.; Alferez, E.; Merino, A.; Puigvi, L.; Rodellar, J.
    IEEE International Symposium on Biomedical Imaging
    Data de presentació: 2017-04-19
    Presentació treball a congrés
  • zona E- novena edicio

     Gomez, J.
    Col·laboració en exposició
  • Planelike interfaces in long-range ising models and connections with nonlocal minimal surfaces

     Cozzi, M.; Dipierro, S.; Valdinoci, E.
    Journal of statistical physics
    p. 1-51
    DOI: 10.1007/s10955-017-1783-1
    Data de publicació: 2017-04-07
    Article en revista
  • On the geometry of realizable Markov parameters by SIMO and MISO systems

     Baragaña, I.; Puerta, F.; Zaballa, I.
    Linear algebra and its applications
    Vol. 518, p. 97-143
    DOI: 10.1016/j.laa.2016.12.032
    Data de publicació: 2017-04-01
    Article en revista
  • Efficient cryptosystems from 2k-th power residue symbols

     Herranz, J.; Libert, B.; Joye, M.; Benhamouda, F.
    Journal of cryptology
    Vol. 30, num. 2, p. 519-549
    DOI: 10.1007/s00145-016-9229-5
    Data de publicació: 2017-04
    Article en revista
  • Graph enumeration and random graphs

     Ramos, L.
    Departament de Matemàtiques, Universitat Politècnica de Catalunya
    Tesi doctoral
  • Integrated design of hybrid interstory-interbuilding multi-actuation schemes for vibration control of adjacent buildings under seismic excitations

     Palacios-Quiñonero, F.; Rubió-Massegú, J.; Rossell, Josep M.; Karimi, H.R.
    Applied sciences
    Vol. 7, num. 4, p. 1-23
    DOI: 10.3390/app7040323
    Data de publicació: 2017-03-25
    Article en revista
  • Differentiability with respect to parameters in global smooth linearization

     Rodrigues, H. M.; Sola-morales, J.
    Journal of differential equations
    Vol. 262, num. 6, p. 3583-3596
    DOI: 10.1016/j.jde.2016.11.038
    Data de publicació: 2017-03-15
    Article en revista
  • ICREA Acadèmia

     Miranda, E.
    Premi o reconeixement
  • MONITOR Ionospheric Network: two case studies on scintillation and electron content variability

     Beniguel, Y.; Cherniak, I.; Garcia-Rigo, A.; Hamel, P.; Hernandez, M.; Kameni, R.; Kashcheyev, A.; Krankowski, A.; Monnerat, M.; Nava, B.; Ngaya, H.; Orús, R.; Secretan, H.; Serant, D.; Schlüter, S.; Wilken, V.
    Annales geophysicae
    Vol. 35, p. 377-391
    DOI: 10.5194/angeo-35-377-2017
    Data de publicació: 2017-03-13
    Article en revista
  • Stabbing circles for sets of segments in the plane

     Claverol, M.; Khramtcova, E.; Papadopoulou, E.; Saumell, M.; Seara, C.
    Algorithmica
    p. 1-36
    DOI: 10.1007/s00453-017-0299-z
    Data de publicació: 2017-03-13
    Article en revista
  • Families of convolutional codes over finite fields: a survey

     Garcia-Planas, M.I.
    DOI: 10.1007/978-3-319-55589-8_2
    Data de publicació: 2017-03-09
    Capítol de llibre
  • Hysteresis-based design of dynamic reference trajectories to avoid saturation in controlled wind turbines

     Tutivén, C.; Vidal, Y.; Acho, L.; Rodellar, J.
    Asian journal of control
    Vol. 19, num. 2, p. 438-449
    DOI: 10.1002/asjc.1383
    Data de publicació: 2017-03-08
    Article en revista
  • Graceful, harmonious and magic type labelings. Relations and techniques

     López, S.C.; Muntaner-Batle, F.A.
    DOI: 10.1007/978-3-319-52657-7
    Data de publicació: 2017-03
    Llibre
    Imatge
  • Preface

     Xambo, S.; Parra , J.M.
    Advances in applied clifford algebras
    Vol. 27, num. 1, p. 345-349
    DOI: 10.1007/s00006-017-0757-3
    Data de publicació: 2017-03-01
    Article en revista
  • Thermal stresses in chiral plates

     Iesan, D.; Quintanilla, R.
    Journal of thermal stresses
    Vol. 40, num. 3, p. 344-362
    DOI: 10.1080/01495739.2016.1217180
    Data de publicació: 2017-03
    Article en revista
  • Nonlocal phase transitions in homogeneous and periodic media

     Cozzi, M.; Dipierro, S.; Valdinoci, E.
    Journal of fixed point theory and applications
    Vol. 19, num. 1, p. 387-405
    DOI: 10.1007/s11784-016-0359-z
    Data de publicació: 2017-03-01
    Article en revista
  • System identification of a class of Wiener systems with hysteretic nonlinearities

     radouane, A.; Giri, F.; Ikhouane, F.; Ahmed-Ali, T.; Chaoui, F.; Brouri, A.
    International journal of adaptive control and signal processing
    Vol. 31, num. 3, p. 332-359
    DOI: 10.1002/acs.2700
    Data de publicació: 2017-03-01
    Article en revista
  • On perfect and quasiperfect dominations in graphs

     Hernando, M.; Mora, M.; Pelayo, I. M.; Cáceres, José; Puertas, M. Luz
    Filomat
    Vol. 31, num. 2, p. 413-423
    DOI: 10.2298 / FIL1702413C
    Data de publicació: 2017-02-27
    Article en revista
  • Ability to separate situations with a priori coalition structures by means of symmetric solutions

     Gimenez, J.
    International Conference on Operations Research and Enterprise Systems
    p. 242-249
    DOI: 10.5220/0006116802420249
    Data de presentació: 2017-02-24
    Presentació treball a congrés
  • A new procedure to calculate the Owen value

     Puente, M.; Gimenez, J.
    International Conference on Operations Research and Enterprise Systems
    p. 228-233
    DOI: 10.5220/0006113702280233
    Data de presentació: 2017-02-24
    Presentació treball a congrés
  • A continuous-time delay chaotic system obtained from a chaotic logistic map

     Acho, L.
    IASTED International Conference Modelling, Identification and Control
    p. 147-150
    DOI: 10.2316/P.2017.848-001
    Data de presentació: 2017-02-21
    Presentació treball a congrés
  • Acotación superior de la distancia de un sistema conmutado equisingular controlable a otro no controlable por valores singulares

     Magret, M. D.
    Encuentro de Álgebra Lineal, Análisis Matricial y Aplicaciones
    p. 46
    Data de presentació: 2017-02-21
    Presentació treball a congrés
  • A sensor data fusion system based on k-nearest neighbor pattern classification for structural health monitoring applications  Accés obert

     Vitola, J.; Pozo, F.; Tibaduiza, D.A.; Anaya, M.
    Sensors
    Vol. 2017, num. 17, p. 1-26
    DOI: 10.3390/s17020417
    Data de publicació: 2017-02-21
    Article en revista
  • Massive erythrophagocytosis by peripheral monocytes and neutrophils in parvovirus-B19 autoimmune hemolytic anemia

     Puigvi, L.; Baumann, T.; Fernandez, S.; Castro, P.; Pereira, A.; Merino, A.
    Annals of hematology
    p. 1-2
    DOI: 10.1007/s00277-017-2957-2
    Data de publicació: 2017-02-21
    Article en revista
  • Cosmological solutions in spatially curved universes with adiabatic particle production

     Aresté, L.; Haro, J.
    Classical and quantum gravity
    Vol. 34, num. 6
    DOI: 10.1088/1361-6382/aa5e14
    Data de publicació: 2017-02-20
    Article en revista
  • Developing an individual-based model to study the bacterial denitrification process

     Araujo, P.
    Departament d'Enginyeria Agroalimentària i Biotecnologia, Universitat Politècnica de Catalunya
    Tesi doctoral
  • Predicting instrumental mass fractionation (IMF) of stable isotope SIMS analyses by response surface methodology (RSM)

     Fàbrega, C.; Parcerisa, D.; Rossell, Josep M.; Gurenko, A.; Franke, C.
    Journal of analytical atomic spectrometry
    num. 4, p. 731-748
    DOI: 10.1039/C6JA00397D
    Data de publicació: 2017-02-10
    Article en revista
  • Extended Galilean symmetries of non-relativistic strings

     Batlle, C.; Gomis, J.; Not, D.
    Journal of high energy physics
    Vol. 49, num. 2
    DOI: 10.1007/JHEP02(2017)049
    Data de publicació: 2017-02-09
    Article en revista
  • Controlabilidad de sistemas lider-seguidores

     Garcia-Planas, M.I.; Tarragona, S.
    Congreso Bienal de la Real Sociedad Matemática Española
    p. 6
    Data de presentació: 2017-02-02
    Presentació treball a congrés
  • Phasic firing and coincidence detection by subthreshold negative feedback: divisive or subtractive or, better, both

     Huguet, G.; Meng, X.; Rinzel, J.
    Frontiers in computational neuroscience
    Vol. 11, num. 3, p. 1-20
    DOI: 10.3389/fncom.2017.00003
    Data de publicació: 2017-02-02
    Article en revista
  • Cuando las rectas se vuelven curvas: las geometrias no euclideas

     Gomez, J.
    Data de publicació: 2017-02-01
    Llibre
  • Mathematical modelling and the learning trajectory: tools to support the teaching of linear algebra

     Andrea, C.; Fortuny, J.; Gomez, J.
    International journal of mathematical education in science and technology (Print)
    Vol. 48, num. 3, p. 338-352
    DOI: 10.1080/0020739X.2016.1241436
    Data de publicació: 2017-01-27
    Article en revista
  • Shadowing of non-transversal heteroclinic chains

     Delshams, A.; Simon, A.; Zgliczynski, P.
    Data: 2017-01-27
    Document cientificotècnic
  • Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points  Accés obert

     Cima, A.; Gasull, A.; Mañosa, V.
    Data: 2017-01-20
    Document cientificotècnic
    Accés al text complet
  • Perfect (super) Edge-Magic Crowns

     López, S.C.; Muntaner-Batle, F.A.; Prabu, M.
    Results in mathematics
    p. 1-13
    DOI: 10.1007/s00025-016-0643-7
    Data de publicació: 2017-01-06
    Article en revista
  • Isoperimetric, Sobolev, and eigenvalue inequalities via the Alexandroff-Bakelman-Pucci method: A survey

     Cabre, X.
    Chinese annals of mathematics. Series B
    Vol. 38, num. 1, p. 201-214
    DOI: 10.1007/s11401-016-1067-0
    Data de publicació: 2017-01-05
    Article en revista